# SDR CALA2013080590154

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 45,158 hours, 10,862 cycles
- Engine: Pwa PW4060
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Condition: Inoperative
- Location: Ehsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LOST EHSI INFO, RTFL.
